Efficient solutions and bounds on tradeoffs

Kaliszewski I & Michalowski W (1997). Efficient solutions and bounds on tradeoffs. Journal of Optimization Theory and Applications 94 (2): 381-394. DOI:10.1023/A:1022687729559.

Full text not available from this repository.
Item Type: Article
Research Programs: Decision Analysis and Support (DAS)
Bibliographic Reference: Journal of Optimization Theory and Applications; 94(2):381-394 [1997]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:08
Last Modified: 24 Feb 2016 14:59
URI: http://pure.iiasa.ac.at/5107

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313